Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have a tube of Taz .05% laying around, but I am currently using BP and Paula's 1% BHA. From the description on the Taz website, it says that it helps to "unglue" the top layer of skin, which allows fresh skin to come to surface. BHA serves pretty much the same purpose, so is there a need for both Taz and BHA in my regimen?

I ask because I am out of BHA and realized I had the tube of Taz in my drawer this morning. No sense on buying more BHA if Taz will do the same thing.

Share this post


Link to post
Share on other sites

Even though they may say they do the same things, they may have differences in how much irritation (or what kind of irritation) they cause, as well as their side effects.

I'm not sure about BHA, but Tazorac's side effects include redness, dryness, scaling, flushing, and thinning of the skin.

If the BHA can work for you and has less side effects than Tazorac, than you should just use it instead. It's always important to let your dermatologist decide, because he/she is going to be the most knowledgeable about it. I know it sometimes seems like we can replace or change a regimen just by reading consumer-information labels, but that's not always the case.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×